I am 48 years old and had a uterine ablation in early April 2006. After the post-op bleeding ceased (about 2 weeks after the procedure) I was great for four months- no bleeding, no cramping. I thought I was home free until 10 days ago when the same type of cramping that I had before the ablation began again- then a 3 day 'period' with on/off bleeding and cramping since. I am afraid to be active for fear that I will cause more bleeding-- last year when I had excessive bleeding and cramping I was told to rest as much as possible. My doctor said it is not unusual to have light periods after ablation, but I'm starting to feel very similar to how I felt before- it just doesn't feel right. Does this sound familiar to anyone?
I am only 31 but have almost the same story...I have had horrible bleeding/cramping for about 2 years getting worse monthly. I had an ablation and tubal in April...I bled afterward and then again the next month and have monthly ever since! The cramping is getting worse monthly and the doctor who did the surgery left town about 2 weeks later...so now i can't even find a doctor to help me...what have you found? I just dont know what to do now...
i had a nova 9 weeks ago and i am still bleeding although a small amount it is anoying i have had bad back pain too, and have pain in my groin from time to time, has anyone else experienced thid continued bleeding for this long?
I just had my 4 week post-op after my novasure and mentioned to the doctor about the cramping and bleeding that started back about 2 weeks ago. The first two weeks were actually not too bad!
I was certainly hoping that things would start to improve, especially after my doctor said we'd wait another 2 weeks before we became concerned...
I had the Novasure procedure July 13 2009. My doctor warned me that I would be in the most excruciating pain of my life. I had no pain whatsoever. I had gushing bleeding the first few days then it tapered off. On July 22 I started having cramping like I was starting my period with VERY light spotting. Then on July 28th I started the EXTREME hot flashes that I get every month when I start. I went in for my follow up on the 29th and they examined me and everything was fine. They said the bleeding could last at least 6 weeks. Then on July 31st I started a light flow but it was light pink. There has been some little clots and gunk but no cramps the hot flashes have toned down to the normal I get.
I am 30 i had a edomonsl sblstion when i was 29 i went in whit a HEAVY period came out with no bleeding at all it was great and it lasted for about 4 months then i got a very light period and the cramps where the worst things i have ever had i couldnt move for three days it kida felt like i was in labor all over again . i still get these cramps every month any one know what to do about this
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.